# SDR QXEA2024123100328

- Difficulty date: December 17, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N622QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000651
- Aircraft time: 19,960 hours, 13,147 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH BEAM CORRODED FR 87. REMOVED AND REPLACED RH BEAM AT FRAMES 85-88 REF SRM 50-40-40-08.
